# SDR TWAA0011802

- Difficulty date: July 24, 2000
- Submitted: September 28, 2000
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 13,630 hours, 4,109 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6224717106
- Part serial: 103015
- Condition: Malfunctioned
- Location: Lt Auto Pilot
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

THE LEFT AUTOPILOT SELF-ENGAGED DURING TAKEOFF.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  THE LEFT AUTOPILOT WAS DEACTIVATED AND DEFERRED PER MEL. CHECK-C 2-20-00 LAX.  ---OPEN---  S/D.  THE AUTOFLIGHT CONTROL SYSTEM MODE CONTROL PANEL (MCP) WAS REPLACED.  THE MANUFACTURER TESTING SHOWED THE MCP A SIDE PROCESSOR WAS NOT PROPERLY RETURNING FROM A PROCEDURE CALL, AND SIGNIFICANT PROBLEMS WITH THE INTERFACE TO THE RAM MEMORY DEVICES.  THESE MCP FAILURES CAN CAUSE THESE UNCOMMANDED AUTOPILOT ANOMALIES TO OCCUR.  THIS IS A CORRECTION.
